# SDR SWAA2022082638681

- Difficulty date: August 5, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DUCT SUPPORT STA 540+5; LBL 5; WL 163. / [01] REMOVED AND REPLACED P/N 212A1116-1 BRACKET AT BS540 +5; LBL 5; WL 163 IAW SOPM 20-50-01 AND AMM 20-50-11-910-801 TABLE 226;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETED
